For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 3, 2018, Pages 998-1010                                                                DOI:10.11948/2018.998
Dynamics of stochastic heroin epidemic model with L\""evy jumps
Guangjie Li,Qigui Yang,Yongchang Wei
Keywords:Stochastic heroin model, global positive solution, asymptotic behavior, L\""evy noise.
Abstract:
      People have paid the surge of attention to the prevention and the control of the heroin epidemic for the number of drug addicts is increasing dramatically. In the study of the heroin epidemic, modeling is an important tool. So far many heroin epidemic models are often characterized by ordinary differential equations (ODEs) and many results about them have been obtained. But unfortunately, there is little literature of stochastic heroin epidemic model with jumps. Based on this point, this paper establishes a class of heroin epidemic models---stochastic heroin epidemic model with L\""evy jumps. Under some given conditions, the existence of the global positive solution of such model is first obtained. We then study the asymptotic behavior of this model by applying the Lyapunov technique.
PDF      Download reader